Papers in journals

  1. Teofanov Lj., Brdar M., Franz S., Zarin H., SDFEM for an elliptic singularly perturbed problem with two parameters, Calcolo (2018) 55: 50. https://doi.org/10.1007/s10092-018-0293-0
  2. Zarin, H., Roos, H. -G, Teofanov, Lj., A continuous interior penalty finite element method for a third-order singularly perturbed boundary value problem, Computational and Applied Mathematics, (2018) 37: 175-190
  3. Brdar, M., Zarin, H., Teofanov, Lj., A singularly perturbed problem with two parameters in two dimensions on graded meshes, Computers and Mathematics with Applications, (2016) 72(10): 2582-2603
  4. Vulanović, R., Teofanov, Lj., On the singularly perturbed semilinear reaction-diffusion problem and its numerical solution, International Journal of Numerical Analysis & Modeling, (2016) 13(1): 41-57
  5. Roos, H. -G, Teofanov, Lj., Uzelac, Z., Uniformly convergent difference schemes for a singularly perturbed third order boundary value problem, Applied Numerical Mathematics (2015) 96: 108–117
  6. Roos, H. -G, Teofanov, Lj., Uzelac, Z., Graded meshes for higher order FEM, Journal of Computational Mathematics (2015) 33(1): 1-16
  7. Vulanović, R., Teofanov, Lj., On the Quasilinear Boundary-Layer Problem and Its Numerical Solution, J. Comput. Appl. Math. (2014) 268: 56-67
  8. Roos, H. -G, Teofanov, Lj., Uzelac, Z., A modified Bakhvalov mesh, Applied Mathematics Letters, (2014) 31: 7–11
  9. Vulanović, R., Teofanov, Lj., A Modification of the Shishkin Discretization Mesh for One-Dimensional Reaction-Diffusion Problems, Appl. Math. Comput. (2013) 220: 104-116
  10. Vulanović, R., Teofanov, Lj., A uniform numerical method for semilinear reaction-diffusion problems with a boundary turning point, Numerical Algorithms, (2010) 54(4): 431-444
  11. Teofanov, Lj., Zarin, H., Superconvergence for a two-parameter singularly perturbed problem, BIT Numerical Mathematics, (2009) 49(4): 743-765
  12. Surla, K., Uzelac, Z., Teofanov, Lj., The discrete minimum principle for quadratic spline discretization of a singularly perturbed problem, Math. Comput. Simul. (2009), 79(8): 2490-2505
  13. Surla, K., Teofanov, Lj., Uzelac, Z., A robust layer-resolving spline collocation method for a convection-diffusion problem, Appl. Math. Comput. (2009), 208(1): 76-89
  14. Teofanov, Lj., Roos, H. -G, An elliptic singularly perturbed problem with two parameters II: robust finite element solution, J. Comput. Appl. Math. (2008), 212(2): 374-389
  15. Teofanov, Lj., Roos, H. -G, An elliptic singularly perturbed problem with two parameters I: solution decomposition, J. Comput. Appl. Math. (2007), 206(2): 1082-1097
  16. Teofanov, Lj., Uzelac, Z., Family of Quadratic Spline Difference Schemes for a Convection-Diffusion Problem, Int. J. Comput. Math. (2007), 84(1): 33-50
  17. Surla, K., Teofanov, Lj., Uzelac, Z., Spline difference scheme and minimum principle for a reaction-diffusion problem, Novi Sad J. Math. (2007), 37(2): 249-258
  18. Surla, K., Uzelac, Z., Teofanov, Lj., Minimum Principle for Quadratic Spline Collocation Discretization of a Convection-Diffusion Problem, Krag. J. Math. (2007), 30: 141-149
  19. Surla, K., Teofanov, Lj., Uzelac, Z., The Structure of Spline Collocation Matrix for Singularly Perturbation Problems with Two Small Parameters, Novi Sad J. Math. (2005), 35(1): 41-48
  20. Surla, K., Uzelac, Z., Teofanov, Lj., On collocation methods for singular perturbation problems of convection-diffusion type, Novi Sad J. Math. (2001), 31(1): 125-132
  21. Surla, K., Uzelac, Z., Pavlović, Lj., On collocation methods for singular perturbation problems, Novi Sad J. Math. (2000), 30(3): 173-183